# SDR UPS07449088

- Difficulty date: January 11, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B091912
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT AFT FIXED STOP SUPPORT FITTING LOWER SURFACE FOUND CRACK AT STA 980 LBL 45.  CRACK LENGTH 4 INCHES.  FWD CARGO COMPT BS 980 LBL 45 AFT FIXED STOP SUPPORT FITTING REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
